# SDR USAA2010111992624

- Difficulty date: October 16, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725130000200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - GALVANIC CORROSION ON COUNTER SINK HOLES OF RIGHT WING LOWER FUEL ACCESS DOOR 640JB BETWEEN WS 7792 TO WS 8268 & BETWEEN RIBS 14 TO RIB 15.  REPLACED RIGHT WING LOWER FUEL ACCESS DOOR 640JB BETWEEN WS 7792 TO WS 8268 & BETWEEN RIBS 14 TO RIB 15 IAW A320 SRM 51-72-11.
